# SDR MALA030195

- Difficulty date: March 12, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3148, F/O'S AIRSPEED INDICATOR BEGAN INDICATING OVER 250 KNOTS, AND KEPT CLIMBING IN 16,000 FT.  CAPTS AND STBY INDICATED 210 KNOTS.  AIR RETURN TO MSP.  MAINTENANCE DRAINED AND PURGED NR 2 PITOT SYSTEM WITH NITROGEN.  CLEANED DEBRIS FROM NR 2 PITOT TUBE, DRAIN NR 2 PITOT/STATIC SYSTEM.  OPS AND LEAK CHECKS GOOD.  IAW SF340 MM CHAP 34, ALSO INSPECTED STBY AND NR 1 PITOT DRAINS FOR MOISTURE.  NO DEFECTS NOTED.
